# SDR AALA2018072539022

- Difficulty date: July 21, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 11,358 hours, 4,363 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE R3 DOOR ASSIST BOTTLE HAD A LOW PRESSURE INDICATION ON THE FLIGHT ATTENDANT PANEL.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002. OPS AND LEAK CHECKED GOOD.
